# SDR SWAA2025072181612

- Difficulty date: June 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL - WEB FLOOR STRUCTURE BETWEEN BS 380 TO BS 400 AND BL 0 PASSENGER CABIN.  REPLACED INTERCOSTAL-WEB UPPER CHORD LOCATED ON FLOOR STRUCTURE BETWEEN BS 380 TO BS 400 AND BL 0 PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0 AND DWG: 143A5400; SHEET: 38; REV: A.
